MathSciNet Relay Station
MathSciNet bibliographic data
MR2799170 (2012e:90142) 90C29 (26B25 90C26)
Long, Xian-Jun; Huang, Nan-Jing Lipschitz $B$-preinvex functions and nonsmooth multiobjective programming. Pac. J. Optim. 7 (2011), no. 1, 97–107.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement